# SDR QXEA0202100

- Difficulty date: December 5, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 2,464 hours, 1,938 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 4120T19P02
- Part serial: EEDT0065
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX- DURING FLIGHT SEA-FAT AIRCRAFT DIVERTED TO PDX DUE TO: AT CRUISE POWER FLIGHT LEVEL 370 NOTED LEFT ENGINE TEMPERATURE IN RED AT 164 DEGREES FLUCTUATING TO 145 DEGREES.  SHORTLY AFTER "LOW OIL QUANTITY" STATUS MESSAGE.  REDUCED POWER ON LEFT ENGINE TO BRING TEMPERATURE INTO NORMAL RANGE.  OIL PRESSURE REMAINED CONSTANT AND NORMAL THROUGHOUT.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED OIL LEVEL/TEMPERATURE SENSOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
